MAUDE Adverse Event Report: GENTHERM MEDICAL, LLC WARMAIR 135

GENTHERM MEDICAL, LLC WARMAIR 135
Model Number 135
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint # (b)(4) received.Device is expected to return for evaluation.
 
Event or Problem Description
Customer reports: this warm air 135 is not turning on, and when the customer opened the unit they found some discoloration on the fuse in the power board.Note: the device age is beyond its useful life.
 
Additional Manufacturer Narrative
Actual device was evaluated.The issue was confirmed.This device had severe damage, including the power cord where the plug was completely missing.

Brand Name
WARMAIR 135
Common Device Name
WARMAIR 135
Manufacturer (Section D)
GENTHERM MEDICAL, LLC
12011 mosteller rd
cincinnati OH 45241
Manufacturer (Section G)
GENTHERM MEDICAL, LLC
12011 mosteller rd
cincinnati OH 45241
Manufacturer Contact
angie gegner
12011 mosteller rd
cincinnati, OH 45241
5133265228
MDR Report Key22643744
Report Number1516825-2025-00014
Device Sequence Number8622101
Product Code DWJ
UDI-Device Identifier10613031861860
UDI-Public(01)10613031861860
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K101148
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number135
Device Catalogue Number86186
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown